# SDR DXTA2025102805474

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N519QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0054
- Aircraft time: 8,586 hours, 5,800 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN CAS MESSAGE DISPLAYED AFTER SHUTTING MAIN CABIN DOOR. WHILE ON THE PHONE WITH MAINTENANCE, WE WENT THROUGH THEIR PROCEDURE AND OUR PROCEDURE WITH NO SUCCESS. WE THEN SHUT EVERYTHING DOWN PULLED THE BATTERIES WAITED 30 SECONDS TURNED EVERYTHING BACK ON, MESSAGE REMAINED. CHECK DOORS MESSAGE ALSO DISPLAYED. CORRECTIVE ACTION: RESET CABIN DOOR SYSTEM REF. PILOT CHECKLIST 3-510-28. OPERATED DOOR SEVERAL TIMES IN REF. TO CE680A M/M. 52-10-00 NO DEFECTS NOTED.
